# SDR USAA060220

- Difficulty date: February 3, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 18,117 hours, 18,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y1292 LEFT STA 66-68 CORRODED.  REMOVED & REPLACED WITH IDENTICAL PART PER SRM 51-72-11; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 3" X 9'.
